Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field


Authors: Alfonso Romero and Miguel Sánchez
Journal: Proc. Amer. Math. Soc. 123 (1995), 2831-2833
MSC: Primary 53C50; Secondary 57R20, 57S25
MathSciNet review: 1257122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every compact Lorentz manifold admitting a timelike conformal Killing vector field is geodesically complete. So, a recent result by Kamishima in J. Differential Geometry [37 (1993), 569-601] is widely extended.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50, 57R20, 57S25

Retrieve articles in all journals with MSC: 53C50, 57R20, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257122-3
PII: S 0002-9939(1995)1257122-3
Keywords: Compact Lorentz manifolds, geodesic completeness, conformal Killing vector fields, timelike vector fields
Article copyright: © Copyright 1995 American Mathematical Society